# SDR IXXA2013041200002

- Difficulty date: February 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL SUPPORT IS CORRODED AT WS 355.  REPAIRED PANEL SUPPORT BEAM IAW SRM 51-70-12.
